Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Shaking hands, breathlessness, light headed, stomach discomfort, eye pain, migraine. What to do?

im fourteen and i think i ahve a nervous problem i have this thing called trimmers so my hands shake alot and sometimes when i get nervous or angry my hands start shaking evan more i get short of breath my stomach feels funny i get light headed my eyes start to hurt really bad and i get this bad migrane for hours i dont know what to do?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Based on the symptoms, you are most likely suffering from essential tremors. These tremors tend to get worse with anxiety.

Since you also have migraine, you could take beta blockers such as propranolol, as it would help in controlling both tremors and migraine.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor